# SDR DALA2025070805069

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,819 hours, 34,370 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9561 -ATB- DUE TO CLT DUE TO SMOKE IN THE CABIN COMING FROM FWD GALLEY AREA. SMOKE DISSIPATED AND EMERGENCY WAS DECLARED. CORRECTIVE ACTION: FOUND BUFFER AIR VALVE BINDING. REPLACED SAME. OPS CHECKS GOOD.
